The end o f Jan . My words to my GYN were "till a week ago my only complaint was some slight vag. irritation/dryness (I'm 57 so that surprise me.), but then in mid-Dec. found blood in my urine for 2 days followed by a heaviness/discomfort on my left side . Urine test showed blood/bac. Long story short he ruled out vag. bleeding and since then have had a round of Mircobid for 5 days, then, a lost test to see if that had worked, 3 weeks later a repeat test found blood... I took Cipro for 5 days and saw a urologist..cat/x-ray showed a small stone "that I should be able to pass"..if not he'll "go and get it in a week" . Motrin handles the occas. pain in my lower side, which seem to have moved as low as it can go...but my vag./rectal,stinging is getting worse...especially after urinating or a bowel movement.Then , other times it's not that uncomfortable ..Does this go with having the stone...I thought maybe the urine was extra strong or whatever even though I'm drinking a lot of water.. I also have heart valve problems and take Toprol, Laxis, Plavix...and Hemochromotosis. Right now it seems a long time till monday evening when I can get some info from the urologist and thought you might give me some information to put my "bottom" and mind to rest. Thankyou
There are a variety of causes that can cause blood in the urine, including kidney stones. Other causes would include kidney or bladder disorders, as well as genitourinary infections.
If the pain continues, a urologist may be needed to perform a procedure to retrieve or break up the stone. If the stone is not causing your symptoms, then a cystoscopy may be needed to make sure there are no bladder tumors or masses that can be causing the bleeding. I would also send off some urine for cytology - which is another type of tumor evaluation.
A kidney ultrasound can also be considered to evaluate for anatomical kidney disorders.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.